# SDR AALA202102029002

- Difficulty date: February 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 64,379 hours, 24,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE LOW. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
